Alert archive / Nebraska / Wind Chill Warnings in 2022

Wind Chill Warning 3, NWS North Platte, NE

February 22, 202214 counties in Nebraska

NWS North Platte, NE issued this wind chill warning at Feb 22, 2022, 3:09 PM CST for 14 counties in Nebraska. It took effect at Feb 22, 2022, 6:00 PM CST. It was in force for 18 hr. 12 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 22, 2022, 3:09 PM CST (21:09 UTC)
In effect from
Feb 22, 2022, 6:00 PM CST
Expired
Feb 23, 2022, 12:00 PM CST
In force
18 hr
Issued by
NWS North Platte, NE

Counties Blaine County, NE, Boyd County, NE, Brown County, NE, Cherry County, NE, Garfield County, NE, Grant County, NE, Holt County, NE, Hooker County, NE, Keya Paha County, NE, Loup County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 55 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 22, 10:35 PM CSTEXTR WIND CHILL -314 Se Gordon, NE
Feb 22, 10:55 PM CSTEXTR WIND CHILL -32O'Neill, NE
Feb 22, 10:55 PM CSTEXTR WIND CHILL -30Gordon, NE
Feb 22, 11:14 PM CSTEXTR WIND CHILL -3027 S Valentine, NE
Feb 22, 11:25 PM CSTEXTR WIND CHILL -3212 Sw Naper, NE
Feb 22, 11:47 PM CSTEXTR WIND CHILL -321 Ene Valentine, NE
Feb 23, 1:00 AM CSTEXTR WIND CHILL -346 Nw Dunning, NE
Feb 23, 1:15 AM CSTEXTR WIND CHILL -3111 S Merritt Reservoir, NE
Feb 23, 1:20 AM CSTEXTR WIND CHILL -3520 S Longpine, NE
Feb 23, 1:35 AM CSTEXTR WIND CHILL -305 Ene Whitman, NE
Feb 23, 1:40 AM CSTEXTR WIND CHILL -312 Ne Ainsworth, NE
Feb 23, 1:55 AM CSTEXTR WIND CHILL -30Ainsworth, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.2 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2022-02-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2022-02-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
901 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
299 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

094 
WWUS43 KLBF 222109
WSWLBF

URGENT - WINTER WEATHER MESSAGE
National Weather Service North Platte NE
309 PM CST Tue Feb 22 2022

NEZ004>010-023>029-094-230515-
/O.NEW.KLBF.WC.W.0003.220223T0000Z-220223T1800Z/
/O.EXT.KLBF.WC.Y.0006.000000T0000Z-220223T0000Z/
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Grant-
Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Western Cherry-
Including the cities of Gordon, Rushville, Valentine, Springview,
Spencer, Butte, Lynch, Ainsworth, Bassett, Rose, Oneill, 
Atkinson, Hyannis, Mullen, Thedford, Halsey, Dunning, Purdum, 
Brewster, Taylor, Burwell, Bartlett, Ericson, Cody, Eli, 
Merriman, and Kilgore
309 PM CST Tue Feb 22 2022 /209 PM MST Tue Feb 22 2022/

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 6 PM CST /5 PM MST/
THIS EVENING...
...WIND CHILL WARNING IN EFFECT UNTIL NOON CST /11 AM MST/
WEDNESDAY...

* WHAT...For the Wind Chill Warning, dangerously cold wind 
  chills expected. Wind chills as low as 35 below zero. For the 
  Wind Chill Advisory, very cold wind chills. Wind chills as low 
  as 25 below zero.

* WHERE...Portions of north central, panhandle and west central 
  Nebraska.

* WHEN...For the Wind Chill Warning, until noon CST /11 AM MST/ 
  Wednesday. For the Wind Chill Advisory, until 6 PM CST /5 PM 
  MST/ this evening.

* IMPACTS...The dangerously cold wind chills could cause 
  frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves. 

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

NEZ022-035>038-056>059-069>071-230515-
/O.CON.KLBF.WC.Y.0006.220223T0000Z-220223T1800Z/
Garden-Arthur-McPherson-Logan-Custer-Deuel-Keith-Perkins-Lincoln-
Chase-Hayes-Frontier-
Including the cities of Oshkosh, Lewellen, Arthur, Tryon, 
Ringgold, Stapleton, Broken Bow, Chappell, Big Springs, Ogallala,
Paxton, Grant, North Platte, Champion, Enders, Imperial, Wauneta,
Hayes Center, Curtis, Eustis, and Maywood
309 PM CST Tue Feb 22 2022 /209 PM MST Tue Feb 22 2022/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ WEDNESDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 29 
  below zero.

* WHERE...Portions of central, panhandle, southwest and west 
  central Nebraska.

* WHEN...Until noon CST /11 AM MST/ Wednesday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

For more information from the National Weather Service visit
http://weather.gov/lbf
3 follow-up statements
319 
WWUS43 KLBF 230003
WSWLBF

URGENT - WINTER WEATHER MESSAGE
National Weather Service North Platte NE
603 PM CST Tue Feb 22 2022

NEZ004>010-023>029-094-231000-
/O.EXP.KLBF.WC.Y.0006.000000T0000Z-220223T0000Z/
/O.CON.KLBF.WC.W.0003.000000T0000Z-220223T1800Z/
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Grant-
Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Western Cherry-
Including the cities of Gordon, Rushville, Valentine, Springview,
Spencer, Butte, Lynch, Ainsworth, Bassett, Rose, Oneill, 
Atkinson, Hyannis, Mullen, Thedford, Halsey, Dunning, Purdum, 
Brewster, Taylor, Burwell, Bartlett, Ericson, Cody, Eli, 
Merriman, and Kilgore
603 PM CST Tue Feb 22 2022 /503 PM MST Tue Feb 22 2022/

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ WEDNESDAY...
...WIND CHILL ADVISORY HAS EXPIRED...

* WHAT...Dangerously cold wind chills. Wind chills as low as 35 
  below zero.

* WHERE...Portions of north central, panhandle and west central 
  Nebraska.

* WHEN...For the Wind Chill Warning, until noon CST /11 AM MST/ 
  Wednesday. For the Wind Chill Advisory, until 6 PM CST /5 PM 
  MST/ this evening.

* IMPACTS...The dangerously cold wind chills could cause 
  frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves. 

&&

$$

NEZ022-035>038-056>059-069>071-231000-
/O.CON.KLBF.WC.Y.0006.000000T0000Z-220223T1800Z/
Garden-Arthur-McPherson-Logan-Custer-Deuel-Keith-Perkins-Lincoln-
Chase-Hayes-Frontier-
Including the cities of Oshkosh, Lewellen, Arthur, Tryon, 
Ringgold, Stapleton, Broken Bow, Chappell, Big Springs, Ogallala,
Paxton, Grant, North Platte, Champion, Enders, Imperial, Wauneta,
Hayes Center, Curtis, Eustis, and Maywood
603 PM CST Tue Feb 22 2022 /503 PM MST Tue Feb 22 2022/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ WEDNESDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  29 below zero.

* WHERE...Portions of central, panhandle, southwest and west 
  central Nebraska.

* WHEN...Until noon CST /11 AM MST/ Wednesday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/lbf
915 
WWUS43 KLBF 230925
WSWLBF

URGENT - WINTER WEATHER MESSAGE
National Weather Service North Platte NE
325 AM CST Wed Feb 23 2022

NEZ004>010-023>029-094-231800-
/O.CON.KLBF.WC.W.0003.000000T0000Z-220223T1800Z/
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Grant-
Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Western Cherry-
Including the cities of Gordon, Rushville, Valentine, Springview,
Spencer, Butte, Lynch, Ainsworth, Bassett, Rose, Oneill, 
Atkinson, Hyannis, Mullen, Thedford, Halsey, Dunning, Purdum, 
Brewster, Taylor, Burwell, Bartlett, Ericson, Cody, Eli, 
Merriman, and Kilgore
325 AM CST Wed Feb 23 2022 /225 AM MST Wed Feb 23 2022/

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ TODAY...

* WHAT...Dangerously cold wind chills as low as 35 below zero.

* WHERE...North central Nebraska, through the sandhills, and into
  the northern panhandle.

* WHEN...For the Wind Chill Warning, until noon CST /11 AM MST/ 
  Wednesday. For the Wind Chill Advisory, until 6 PM CST /5 PM 
  MST/ this evening.

* IMPACTS...The dangerously cold wind chills could cause frostbite
  on exposed skin in 10 minutes or less.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves.

&&

$$

NEZ022-035>038-056>059-069>071-231800-
/O.CON.KLBF.WC.Y.0006.000000T0000Z-220223T1800Z/
Garden-Arthur-McPherson-Logan-Custer-Deuel-Keith-Perkins-Lincoln-
Chase-Hayes-Frontier-
Including the cities of Oshkosh, Lewellen, Arthur, Tryon, 
Ringgold, Stapleton, Broken Bow, Chappell, Big Springs, Ogallala,
Paxton, Grant, North Platte, Champion, Enders, Imperial, Wauneta,
Hayes Center, Curtis, Eustis, and Maywood
325 AM CST Wed Feb 23 2022 /225 AM MST Wed Feb 23 2022/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ TODAY...

* WHAT...Very cold wind chills as low as 29 below zero.

* WHERE...Southern and southwestern Nebraska into the southern panhandle.
 
* WHEN...Until noon CST /11 AM MST/ Wednesday.

* IMPACTS...The very cold wind chills could cause frostbite on 
  exposed skin in as little as 15 minutes.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/lbf
589 
WWUS43 KLBF 231801
WSWLBF

URGENT - WINTER WEATHER MESSAGE
National Weather Service North Platte NE
1201 PM CST Wed Feb 23 2022

NEZ004>010-023>029-094-231915-
/O.EXP.KLBF.WC.W.0003.000000T0000Z-220223T1800Z/
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Grant-
Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Western Cherry-
Including the cities of Gordon, Rushville, Valentine, Springview,
Spencer, Butte, Lynch, Ainsworth, Bassett, Rose, Oneill, 
Atkinson, Hyannis, Mullen, Thedford, Halsey, Dunning, Purdum, 
Brewster, Taylor, Burwell, Bartlett, Ericson, Cody, Eli, 
Merriman, and Kilgore
1201 PM CST Wed Feb 23 2022 /1101 AM MST Wed Feb 23 2022/

...WIND CHILL WARNING WILL EXPIRE AT NOON CST /11 AM MST/ TODAY...

Wind chill values will improve to around zero to 15 below.
Therefore the wind chill warning will expire. 

$$

NEZ022-035>038-056>059-069>071-231915-
/O.EXP.KLBF.WC.Y.0006.000000T0000Z-220223T1800Z/
Garden-Arthur-McPherson-Logan-Custer-Deuel-Keith-Perkins-Lincoln-
Chase-Hayes-Frontier-
Including the cities of Oshkosh, Lewellen, Arthur, Tryon, 
Ringgold, Stapleton, Broken Bow, Chappell, Big Springs, Ogallala,
Paxton, Grant, North Platte, Champion, Enders, Imperial, Wauneta,
Hayes Center, Curtis, Eustis, and Maywood
1201 PM CST Wed Feb 23 2022 /1101 AM MST Wed Feb 23 2022/

...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST /11 AM MST/
TODAY...

Wind chill values will improve to around zero to 5 above. 
Therefore the wind chill advisory will expire. 

$$

For more information from the National Weather Service visit
http://weather.gov/lbf

What forecasters said that day

The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this wind chill warning went out at Feb 22, 3:05 PM CST, 4 minutes earlier.

Area forecast discussion, Feb 22, 3:05 PM CST, 4 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
305 PM CST Tue Feb 22 2022

.SYNOPSIS...
Issued at 305 PM CST Tue Feb 22 2022

Mainly sunny throughout western NE with very cold temperatures
from the low single digits north central to 10 to 13 above
southwest. A breezy north to northwest wind as continued to
produce wind chills from 20 to 25 below across the north central.

&&

.SHORT TERM...(This evening through Wednesday night)
Issued at 305 PM CST Tue Feb 22 2022

The forecast concern in the short term will be the dangerous cold
wind chills tonight through Wednesday morning, followed by and
light snow accumulations Wednesday and Wednesday night.

Bitter cold temperatures tonight, as surface high pressure peaks
at 1042-1046 mb across the area. Some clear skies this evening
will allow for a rapid drop off in temperatures. Lows 10 to 15
below north central for wind chills 25-35 below. Northerly winds
will be lighter at 5 to 15 mph. The Wind Chill Advisory was
upgraded to a Wind Chill Warning across north central NE tonight
through Wednesday morning. A Wind Chills Advisory remains in
effect for all remaining counties to the south.

The large, positively tilted upper trough across the western U.S.
will bring southwest flow aloft across CO and western NE tonight
and Wednesday. Chances for light snow increase across the western
sandhills and southwest overnight. Any snow amounts look very
light.

Wednesday into Wednesday night, the base of the upper trough will
advance from srn CA and NV to across the Four Corners. A very
strong 120-140KT jet max from New Mexico northeast to across the
Lower Great Lakes will provide weak upper level divergence.
Easterly to southeasterly low level winds will maintain an
upslope component. Any snow accumulations look confined to the
central and northern Sandhills Wed/Wed evening, then mainly south
of Highway 2 after midnight. As the upper trough moves over CO,
Snowfall could reach a half inch to inch near and south of I80
late Wednesday night invof an H7 trough axis. Wind chills
Wednesday night still very cold at 10 to 20 below.

.LONG TERM...(Thursday through Tuesday)
Issued at 305 PM CST Tue Feb 22 2022

The main upper trough will pass through Thursday, with the highest
chances during the morning. A dusting to half inch is possible
across the southwest through the northeast during the morning.

Regarding the very cold temperatures, arctic air will continue to
grip the region through Thursday night, with some moderation in
temperatures by Friday. Wind chills during the nightime and
morning hours Friday are likely to range from 5 to 15 below, and
possibly 20 below or colder across north central NE.

Models agree on a warmup on Saturday in the upper 30s to low 40s,
followed by the potential for another upper trough centered over
Hudson Bay Canada, rotating southeastward into the central and
eastern U.S. Western NE will be on the western edge of this trough
and cold airmass, so a backdoor cold front could limit highs
Sunday to the low 40s northeast while the southwest warms into the
low 50s. Upper ridging aloft builds into to the region Monday and
tuesday with highs into the 50s common. Dry conditions expected
Friday through next Tuesday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1216 PM CST Tue Feb 22 2022

Drier air is allowing for ceilings to lift across the area this
afternoon. At this time it appears that lower ceilings are
finished through at least Wednesday morning. Winds will remain
gusty from the north though this afternoon then slowly diminish
tonight.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
Wind Chill Advisory from 6 PM CST /5 PM MST/ this evening to
noon CST /11 AM MST/ Wednesday for NEZ022-035>038-056>059-
069>071.

Wind Chill Warning from 6 PM CST /5 PM MST/ this evening to noon
CST /11 AM MST/ Wednesday for NEZ004>010-023>029-094.

Wind Chill Advisory until 6 PM CST /5 PM MST/ this evening for
NEZ004>010-023>029-094.

&&

SYNOPSIS...Roberg
SHORT TERM...Roberg
LONG TERM...Roberg
AVIATION...Taylor
Hazardous weather outlook, Feb 22, 8:56 AM CST, 6 hours 13 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service North Platte NE
856 AM CST Tue Feb 22 2022

NEZ004>010-022>029-035>038-056>059-069>071-094-231500-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
856 AM CST Tue Feb 22 2022 /756 AM MST Tue Feb 22 2022/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TODAY AND TONIGHT.

A Wind Chill Warning remains in affect across the area as
dangerously cold wind chills down to 40 below zero are possible.
For tonight, the area will then be in a Wind Chill Advisory with
wind chills down to 29 below zero.

A Winter Weather Advisory is in effect through this afternoon for
most of north central Nebraska where there is concern for blowing
snow.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

Wednesday morning, a Wind Chill Advisory is in effect as wind
chill temperatures down to 29 below zero are expected.

Very cold temperatures will also continue Wednesday night and
Thursday night with a wind chill as low as 15 below at times.

Light snow is also possible Wednesday into Thursday, with
accumulations up to 2 inches possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

In the hours before

Local storm report, Feb 22, 10:44 AM CST, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1044 AM CST TUE FEB 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 AM     EXTR WIND CHILL  KINGSLEY DAM            41.21N 101.66W
02/22/2022  M-31 F           KEITH              NE   MESONET

&&

WILLIAM.TAYLOR
Local storm report, Feb 22, 10:45 AM CST, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1045 AM CST TUE FEB 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 AM     EXTR WIND CHILL  4 N NORTH PLATTE        41.19N 100.77W
02/22/2022  M30 F            LINCOLN            NE   MESONET

&&

WILLIAM.TAYLOR
Local storm report, Feb 22, 10:46 AM CST, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1046 AM CST TUE FEB 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     EXTR WIND CHILL  STAPLETON               41.48N 100.51W
02/22/2022  M-30 F           LOGAN              NE   MESONET

&&

WILLIAM.TAYLOR
Local storm report, Feb 22, 10:50 AM CST, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1050 AM CST TUE FEB 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 AM     EXTR WIND CHILL  4 N NORTH PLATTE        41.19N 100.77W
02/22/2022  M-30.00 F        LINCOLN            NE   MESONET

&&

WILLIAM.TAYLOR
Local storm report, Feb 22, 10:52 AM CST, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1052 AM CST TUE FEB 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     EXTR WIND CHILL  3 N HAYES CENTER        40.55N 101.02W
02/22/2022  M-30 F           HAYES              NE   MESONET

&&

WILLIAM.TAYLOR
Local storm report, Feb 22, 11:01 AM CST, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1101 AM CST TUE FEB 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 AM     EXTR WIND CHILL  5 NE WHITMAN            42.10N 101.47W
02/22/2022  M-39 F           CHERRY             NE   MESONET

&&

WILLIAM.TAYLOR

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 2:53 AM CSTWind Chill AdvisoryLBFArthur, Blaine, Boyd, Brown, Chase, Cherry and 20 more33 hr

Nearby

Wind Chill Warnings in Nebraska, 2022Every wind chill warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.